MathSciNet Relay Station
MathSciNet bibliographic data
MR2679635 (2011j:57051) 57T15 (55P35 55R35 57T10)
Aguadé, Jaume The torsion index of a $p$-compact group. Proc. Amer. Math. Soc. 138 (2010), no. 11, 4129–4136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement